# SDR ORJA9865

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1 Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, BELOW 20 KTS, ENGINES JUST SPOOLED, LEFT ENGINE EGT REACHED 663 DEGREES PEAK, AFTER FUEL LEVER SHUT OFF AND TAKEOFF REJECTED.  OPENED UPPER AND LOWER NR 1 ENGINE C-DUCTS, INSPECTED ENGINE EXTERIOR FOR OVERTEMP DAMAGE, TAIL EXHAUST SECTION FOR OVERTEMP.  BOROSCOPED HPC SECTION, NO DISCREPANCIES NOTED, RAN ENGINE PER MM 71-01-02.  ALL TEMPS WITHIN NORMAL PARAMETERS, CLOSED C-DUCTS ASSY PER MM CH 71-13-00.  (M)
